# SDR FDEA202106151555

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 57,684 hours, 26,899 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7300 · Engine Fuel and Control
- Part: Probe
- Condition: Obstructed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 8-9000 FEET NOTICED EGT GAUGE TURN  YELLOW SHOWING 806 DEGREES AND N1 GAUGE AT 101% ON  LEFT ENGINE. LEFT ENGINE RUNNING MUCH HIGHER EPR  THAN RIGHT ENGINE. DECIDED TO ATB TO CDG. AT LOWER  POWER SETTINGS, LEFT ENGINE RAN BETTER MATCHING THE  RIGHT ENGINE. LANDED WITH NO FURTHER ISSUES.   PICTURES OF DEBRIS FOUND ATTACHED PICTURE OF ENG  DISPLAY TAKEN BY PILOT IN FLIGHT WHERE WE SEE  HIGHER FF, N1,EGT  AND A LOW EPR    P1 PROBE INSPECTION/CHECK PERFORMED IAW AMM  73-21-04-6 AND FOUND  DEBRIS  STUCK INSIDE.  DISCONNECTED P1 AIR TUBES AT P1 AIR ACCUMULATOR AND  AT FFG AND PURGED SYSTEM WITH DRY NITROGEN. P1  PROBE IS NOW CLEAR AND GOOD AIR FLOW AT ALL POINTS.  RECONNECTED AIR TUBES IAW AMM 70-51-00-2. P1 SYSTEM  AIR TUBE LEAK CHECK REQUIRED AND ENGINE RUN UP  REQUIRED.      RAN BOTH ENGINES PER JRH  TO T.O.POWER PER MM  71-00-00-5-R,ALL PARAMETERS NORMAL.A/C OK FOR  SERVICE.
